MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY NEEDLE, HEPARIN FLUSHING, 1 7/8 IN; HEPARIN FLUSHING NEEDLE

SYMMETRY SURGICAL INC. SYMMETRY NEEDLE, HEPARIN FLUSHING, 1 7/8 IN; HEPARIN FLUSHING NEEDLE
Model Number 45-8002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "we have been using the heparin flushing needle 18 gauge olive tips (manufacturer number: (b)(4)) consistently without issue.However, following our recent purchase of additional units, several doctors have reported that the needles are snapping in half during procedures.This is a significant concern as the previous batch did not present any such problems, and it is impacting clinical operations.".
 
Additional Manufacturer Narrative
We are in process of trying to get the device returned for evaluation.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no pictures were provided of the broken device.The lot information we were given does not match any lot we have produced, so we were also unable to confirm the lot number.We received no additional information despite repeated attempts.The complaint could not be confirmed and no root cause was determined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
SYMMETRY NEEDLE, HEPARIN FLUSHING, 1 7/8 IN
Common Device Name
HEPARIN FLUSHING NEEDLE
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key22588931
Report Number3007208013-2025-00036
Device Sequence Number13010692
Product Code GEA
UDI-Device Identifier00887482012918
UDI-Public00887482012918
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-8002
Device Lot NumberE220591/30/03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown